# SDR SWIA971632

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Engine: Pwa PW118B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Split
- Location: Deice Valve
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

DUCT LEAKAGE RIGHT ENGINE AFTER TAKEOFF LAX.  RETURNED TO LAX.  LIGHT WENT OUT ON FINAL APPROACH, DUCT LEAK LIGHT CAME ON AGAIN.  SHUT RIGHT ENGINE DOWN AFTER LANDING AND TAXIED TO GATE.  INSTALLED SERVICEABLE DE-ICE VALVE.  FOUND SPLIT ON FLEXIBLE LINE AT DE-CE VALVE.  PERFORMED TEMPORARY REPAIR ON EXISTING LINE, OPS CHECKS GOOD.
